# SDR MWEA040098

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N909ME
- Make and model: Boeing 717-200
- Aircraft serial: 55173
- Aircraft time: 2,308 hours, 1,317 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Controller
- Part number: 1911703113
- Part serial: B0170
- Condition: Inoperative
- Location: Apu Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AUXILIARY POWER UNIT QUIT DURING ENGINE START.  REMOVED AND REPLACED AUXILIARY DOOR CONTROLLER.
